×

Found 72 Documents (Results 1–72)

100
MathJax

Minimal fillings of finite metric spaces: The state of the art. (English) Zbl 1331.05071

Barg, Alexander (ed.) et al., Discrete geometry and algebraic combinatorics. AMS special session on discrete geometry and algebraic combinatorics, San Diego, CA, USA, January 11, 2013. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-0905-0/pbk; 978-1-4704-1949-3/ebook). Contemporary Mathematics 625, 9-35 (2014).
PDF BibTeX XML Cite

Integer programming and network models. With contributions by K. Spielberg, E. Richards, B. T. Smith, G. Laporte and B. T. Boffey. (English) Zbl 0963.90066

Berlin: Springer. xii, 504 p. (2000).
PDF BibTeX XML Cite

A new exact algorithm for rectilinear Steiner trees. (English) Zbl 0903.90175

Pardalos, Panos M. (ed.) et al., Network design: connectivity and facilities location. DIMACS workshop, April 28–30, 1997. Providence, RI: AMS, American Mathematical Society. DIMACS, Ser. Discrete Math. Theor. Comput. Sci. 40, 357-395 (1998).
PDF BibTeX XML Cite

Using Hadwiger numbers in network design. (English) Zbl 0915.05044

Pardalos, Panos M. (ed.) et al., Network design: connectivity and facilities location. DIMACS workshop, April 28–30, 1997. Providence, RI: AMS, American Mathematical Society. DIMACS, Ser. Discrete Math. Theor. Comput. Sci. 40, 59-77 (1998).
MSC:  05C05 52A21 90B18
PDF BibTeX XML Cite

The geometry of minimal networks with a given topology and a fixed boundary. (English. Russian original) Zbl 0906.05016

Izv. Math. 61, No. 6, 1231-1263 (1997); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 61, No. 6, 119-152 (1997).
PDF BibTeX XML Cite
Full Text: DOI

Classification of closed minimal nets on a planar two-dimensional torus. (Russian) Zbl 0815.49028

Lupanov, O. B. (ed.) et al., Selected questions of algebra, geometry and discrete mathematics. Moskva: Moskovskij Gosudarstvennyj Universitet. 47-54 (1992).
MSC:  49Q20 51M25
PDF BibTeX XML Cite

Classification of closed minimal networks on flat two-dimensional tori. (English. Russian original) Zbl 0818.90125

Russ. Acad. Sci., Sb., Math. 77, No. 2, 391-425 (1994); translation from Mat. Sb. 183, No. 12, 3-44 (1992).
PDF BibTeX XML Cite
Full Text: DOI

Geometry of minimal networks and the one-dimensional Plateau problem. (English. Russian original) Zbl 0792.90083

Russ. Math. Surv. 47, No. 2, 59-131 (1992); translation from Usp. Mat. Nauk 47, No. 2(284), 53-115 (1992).
PDF BibTeX XML Cite
Full Text: DOI

Elements of the geometry and topology of minimal surfaces. (Ѐлементы геометрии и топологии минимальных поверхностей.) (Russian) Zbl 0781.53002

Sovremennaya Matematika dlya Studentov. 2. Moskva: Nauka. 175 p. (1991).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software